# SDR DALA2022052403566

- Difficulty date: May 18, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 68,125 hours, 25,640 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2247969) DURING INSPECTION FOUND BROKEN HOLE INSIDE OF ACCESS PANEL 324 JL. INTERNAL SKIN ACCESS PANEL 324 JL WAS REPAIRED PER B737 S.R.M 55-30-01-2R PROC. 9 TABLE 202 AND S.R.M. 51-7-04-2R-6 REPAIR 6.
